Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 33, NWS Norman, OK

May 19, 2017Jefferson County, Oklahoma

NWS Norman, OK issued this river flood warning at May 19, 2017, 9:10 PM CDT for Jefferson County, Oklahoma. It took effect at May 20, 2017, 2:17 AM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 9:10 PM CDT (02:10 UTC)
In effect from
May 20, 2017, 2:17 AM CDT
Expired
May 21, 2017, 1:49 AM CDT
In force
24 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

County Jefferson County, OK

The radar

The Altus AFB radar (KFDR), 92 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Beaver Creek (OK) at Waurika (WAKO2).

Action stage
20 ft
Minor stage
25 ft
Moderate stage
27.5 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

879 
WGUS44 KOUN 200210
FLWOUN
Flood Warning
National Weather Service Norman OK
910 PM CDT Fri May 19 2017

OKC033-201400-
/O.NEW.KOUN.FL.W.0031.170520T0210Z-170520T1400Z/
/RNDO2.1.ER.170520T0048Z.170520T0145Z.170520T0800Z.NO/
910 PM CDT Fri May 19 2017

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Deep Red Creek near Randlett. 
  
* until Saturday morning...or until the warning is cancelled. 
  
* At  8:45 PM Friday the stage was 20.5 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek in near crest and will begin falling. 
  The Deep Red Creek will fall below flood stage early Saturday
  morning. 
  
* Impact...At 21.0 feet...Flood depths up to 1 foot occur over 
  croplands...pastures...and low-lying local roads along and near 
  the creek.
  
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$

TXC485-487-201410-
/O.NEW.KOUN.FL.W.0032.170520T0210Z-170521T0421Z/
/ELTT2.1.ER.170520T0117Z.170520T1200Z.170520T2221Z.NO/
910 PM CDT Fri May 19 2017

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Beaver Creek near Electra. 
  
* until Saturday evening...or until the warning is cancelled. 
  
* At  8:00 PM Friday the stage was 23.9 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 24.0 feet. 
  
* Forecast...The Beaver Creek will rise above flood stage Friday 
  evening and crest near 25.6 feet mid Saturday morning. The Beaver 
  Creek will fall below flood stage late Saturday afternoon. 
  
* Impact...At 26.0 feet...Flood levels up to 2 feet in depth cover 
  farm and range lands...and may inundate some oil and gas 
  facilities...along and near the creek in southern Wilbarger County
  and southwestern Wichita County.
  
 
&&
 
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
      3386 9881 3396 9911

$$

OKC067-201410-
/O.NEW.KOUN.FL.W.0033.170520T1221Z-170521T0613Z/
/WAKO2.1.ER.170520T1221Z.170520T1800Z.170521T0013Z.NO/
910 PM CDT Fri May 19 2017

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Beaver Creek at Waurika. 
  
* from Saturday morning to late Saturday night...or until the 
  warning is cancelled. 
  
* At  8:00 PM Friday the stage was 19.0 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Beaver Creek will rise above flood stage mid 
  Saturday morning and crest near 26.6 feet early Saturday afternoon.
  The Beaver Creek will fall below flood stage Saturday evening. 
  
* Impact...At 27.0 feet...Valley-wide flooding of agricultural lands 
  and local highways in Jefferson County in south central Oklahoma 
  extends from near Waurika to near Sugden...southward to the 
  confluence of Beaver Creek with the Red River.
  
 
&&
 
LAT...LON 3421 9809 3424 9800 3404 9791 3401 9799

$$
5 follow-up statements
735 
WGUS84 KOUN 200719
FLSOUN
Flood Statement
National Weather Service Norman OK
219 AM CDT Sat May 20 2017

OKC067-201519-
/O.EXT.KOUN.FL.W.0033.170520T0717Z-170521T1400Z/
/WAKO2.1.ER.170520T0704Z.170520T1800Z.170521T0800Z.NO/
219 AM CDT Sat May 20 2017

...Flood Warning extended until Sunday morning...
 
The Flood Warning continues for
  The Beaver Creek at Waurika. 
  
* until Sunday morning...or until the warning is cancelled. 
  
* At 2:00 AM Saturday the stage was 24.97 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Beaver Creek will rise above flood stage early 
  Saturday morning and crest near 27.2 feet early Saturday afternoon.
  The Beaver Creek will fall below flood stage early Sunday morning. 
  
* Impact...At 27.0 feet...Valley-wide flooding of agricultural lands 
  and local roads in Jefferson County in south central Oklahoma 
  extends from near Waurika to near Sugden...southward to the 
  confluence of Beaver Creek with the Red River.
  
 
&&
 
LAT...LON 3421 9809 3424 9800 3404 9791 3401 9799

$$
178 
WGUS84 KOUN 201320
FLSOUN
Flood Statement
National Weather Service Norman OK
820 AM CDT Sat May 20 2017

OKC067-202120-
/O.EXT.KOUN.FL.W.0033.000000T0000Z-170521T1227Z/
/WAKO2.1.ER.170520T0703Z.170520T1800Z.170521T0627Z.NO/
820 AM CDT Sat May 20 2017

The Flood Warning continues for
  The Beaver Creek at Waurika. 
  
* until Sunday morning...or until the warning is cancelled. 
  
* At  8:00 AM Saturday the stage was 26.2 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Beaver Creek will continue rising and crest near 
  26.6 feet early Saturday afternoon. The Beaver Creek will fall 
  below flood stage early Sunday morning. 
  
* Impact...At 27.0 feet...Valley-wide flooding of agricultural lands 
  and local highways in Jefferson County in south central Oklahoma 
  extends from near Waurika to near Sugden...southward to the 
  confluence of Beaver Creek with the Red River.
  
 
&&
 
LAT...LON 3421 9809 3424 9800 3404 9791 3401 9799

$$
656 
WGUS44 KOUN 201846
FLWOUN
Flood Warning
National Weather Service Norman OK
146 PM CDT Sat May 20 2017

OKC067-210646-
/O.EXT.KOUN.FL.W.0033.000000T0000Z-170521T1546Z/
/WAKO2.2.ER.170520T0703Z.170521T0000Z.170521T0946Z.NO/
146 PM CDT Sat May 20 2017

...Observed flooding increased from Minor to Moderate severity...
 
...Forecast flooding increased from Minor to Moderate severity...
 
The Flood Warning continues for 
 The Beaver Creek at Waurika. 

* until Sunday morning...or until the warning is cancelled. 
  
* At 1:00 PM Saturday the stage was 27.7 feet. 
  
* Moderate flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Beaver Creek will continue rising to near 28.1 feet 
  Saturday evening. The Beaver Creek will fall below flood stage 
  early Sunday morning. 
  
* Impact...At 27.0 feet...Valley-wide flooding of agricultural lands 
  and local highways in Jefferson County in south central Oklahoma 
  extends from near Waurika to near Sugden...southward to the 
  confluence of Beaver Creek with the Red River.
  
 
&&
 
LAT...LON 3421 9809 3424 9800 3404 9791 3401 9799

$$
027 
WGUS84 KOUN 210158
FLSOUN
Flood Statement
National Weather Service Norman OK
858 PM CDT Sat May 20 2017

OKC033-210958-
/O.EXT.KOUN.FL.W.0031.000000T0000Z-170522T0045Z/
/RNDO2.1.ER.170520T0048Z.170520T1700Z.170521T1845Z.NO/
858 PM CDT Sat May 20 2017

...Flood Warning extended until Sunday evening...
 
The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Sunday evening...or until the warning is cancelled. 
  
* At  8:45 PM Saturday the stage was 22.1 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage early Sunday 
  afternoon.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$

OKC067-210958-
/O.EXT.KOUN.FL.W.0033.000000T0000Z-170521T1736Z/
/WAKO2.2.ER.170520T0703Z.170520T2130Z.170521T1136Z.NO/
858 PM CDT Sat May 20 2017

...Flood Warning extended until Sunday afternoon...
 
The Flood Warning continues for
  the Beaver Creek at Waurika 
  
* until Sunday afternoon...or until the warning is cancelled. 
  
* At  8:00 PM Saturday the stage was 27.2 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 25.0 feet. 
  
* Forecast...The Beaver Creek has crested and will continue to fall. 
  The Beaver Creek will fall below flood stage mid Sunday morning.
 
&&
 
LAT...LON 3421 9809 3424 9800 3404 9791 3401 9799

$$
526 
WGUS84 KOUN 210649
FLSOUN
Flood Statement
National Weather Service Norman OK
149 AM CDT Sun May 21 2017

OKC067-210719-
/O.CAN.KOUN.FL.W.0033.000000T0000Z-170521T1736Z/
/WAKO2.2.ER.170520T0703Z.170520T2130Z.170521T0454Z.NO/
149 AM CDT Sun May 21 2017

The Flood Warning is cancelled for
  The Beaver Creek at Waurika. 
  
* At 1 AM Sunday the stage was 24.1 feet.
  
* Flood stage is 25.0 feet.
  
* Forecast: The Beaver Creek has fallen below flood stage and is 
  forecast to continue to fall. This will be the last statement for 
  this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 6:54 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 19, 6:54 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Norman OK
654 PM CDT Fri May 19 2017

.AVIATION...
Strong to severe thunderstorms will continue across
western north Texas and southern Oklahoma through
at least the evening hours. Thunderstorms will mainly
impact LAW and SPS with IFR conditions possible in and
around thunderstorms.

A cold front over western Oklahoma will bring a wind shift to all
TAF sites by 6Z. Mainly VFR conditions are expected after 6-9Z at
all sites.

&&

.PREV DISCUSSION... /issued 319 PM CDT Fri May 19 2017/

DISCUSSION...
Strong to severe thunderstorms continue to develop across mainly
western north Texas this afternoon. Other widely scattered
showers and a few storms are developing mainly north of a cold
front in northwest Oklahoma. Anvil debris and other light
showers are keeping parts of central and southern Oklahoma
relatively cool this afternoon.

Part of an outflow boundary that pushed well into north Texas has
been lifting slowly northward this afternoon. This boundary may
lift slowly into far southern Oklahoma later this afternoon,
however, western north Texas convection may keep this boundary
just south of the Red River.

Overall the risk of strong to severe storms will continue into
the evening, perhaps overnight, before a cold front sweeps across
southern Oklahoma by early Saturday morning.

Will continue the current Flood Watch through early Saturday
morning. It does appear that western north Texas and southern
Oklahoma will have the best opportunity for widespread showers
and thunderstorms through late this evening/early Saturday
morning.

Overall most of the weekend will be dry with below average
temperatures.

Another trough will approach the southern Plains around Monday of
next week. This will bring another opportunity for showers and
thunderstorms, especially across southern Oklahoma and western
north Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  55  70  49  76 /  60  10   0   0
Hobart OK         51  72  48  78 /  40   0   0   0
Wichita Falls TX  57  74  51  81 /  80  10   0   0
Gage OK           46  67  46  77 /  20   0   0  10
Ponca City OK     53  67  45  75 /  50  10   0   0
Durant OK         65  75  53  80 /  90  50  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ006>008-011>013-
     017>020-023>032-037>048-050>052.

TX...Flood Watch through Saturday morning for TXZ085-086-088>090.

&&
Hazardous weather outlook, May 19, 9:10 PM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
910 PM CDT Fri May 19 2017

OKZ004>048-050>052-TXZ083>090-201100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
910 PM CDT Fri May 19 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through tonight...

.THUNDERSTORMS...
There is a slight risk of severe thunderstorms through early
Saturday morning.

LOCATION...
The slight risk area is generally along and southeast of a line
from Shawnee to Duncan and Wichita Falls.

TIMING...
Through 2 am Saturday.

IMPACTS...
Hail up to the size of golf balls, winds to 80 mph will be
possible with the strongest storms, with the highest chances in
the slight risk area.

A few tornadoes are possible across southeast Oklahoma.

Very heavy rainfall will also result in flash flooding across
south central and southeast Oklahoma.

DISCUSSION...
Numerous showers and thunderstorms will continue to move across
south central and southeast Oklahoma and part of western north
Texas through early Saturday morning. A cold front will move
across the area overnight, ending the risk of severe
thunderstorms.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should be
available for severe weather operations.

.Flooding...
Widespread heavy rainfall will be possible through tonight,
especially across south central and southeast Oklahoma.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.THUNDERSTORMS...
Isolated thunderstorms will be possible in southeastern Oklahoma
Saturday morning before moving out of the area.

There will be chances of thunderstorms again Sunday night through
Tuesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 19, 8:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             SPRINGER                34.31N 97.14W
05/19/2017  E1.00 INCH       CARTER             OK   PUBLIC

&&

MAD
Local storm report, May 19, 8:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             ROFF                    34.63N 96.84W
05/19/2017  E1.50 INCH       PONTOTOC           OK   EMERGENCY MNGR

&&

MAD
Local storm report, May 19, 8:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND GST     MILL CREEK              34.40N 96.82W
05/19/2017  E65 MPH          JOHNSTON           OK   FIRE DEPT/RESCUE

&&

MAD
Special weather statement, May 19, 8:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
844 PM CDT FRI MAY 19 2017

TXZ086-200215-
Wichita TX-
844 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Wichita County Until 915
PM CDT...

AT 844 PM CDT, a strong thunderstorm was located 6 miles west of Iowa
Park, moving northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3398 9895 3413 9856 3412 9856 3412 9855
      3384 9854 3383 9880 3384 9895
TIME...MOT...LOC 0144Z 224DEG 43KT 3392 9877

30
Local storm report, May 19, 8:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     FLASH FLOOD      3 SE SULPHUR            34.48N 96.94W
05/19/2017                   MURRAY             OK   LAW ENFORCEMENT

&&

MAD
Local storm report, May 19, 9:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     FLASH FLOOD      STRATFORD               34.80N 96.96W
05/19/2017                   GARVIN             OK   EMERGENCY MNGR

            WATER COMING UP TO APARTMENT COMPLEXES.

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:10 PM CDTSevere Thunderstorm WarningOUNCarter, Murray50 min
May 19, 7:11 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole64 min
May 19, 7:23 PM CDTTornado Warning Tornado observedOUNCarter, Murray37 min
May 19, 7:38 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray4 hr
May 19, 7:49 PM CDTRiver Flood WarningOUNPottawatomie, Seminole22 hr
May 19, 7:51 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens39 min
May 19, 7:54 PM CDTFlash Flood WarningOUNGarvin, Pontotoc3 hr
May 19, 7:54 PM CDTTornado WarningOUNJohnston, Murray36 min
May 19, 8:03 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc27 min
May 19, 8:08 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole3 hr
May 19, 8:10 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole80 min
May 19, 8:13 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray32 min
May 19, 8:28 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc47 min
May 19, 8:38 PM CDTFlash Flood WarningOUNCarter, Cotton, Jefferson, Stephens3 hr
May 19, 8:42 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc48 min
May 19, 8:44 PM CDTFlash Flood WarningOUNAtoka, Carter, Coal, Hughes, Johnston, Murray and 2 more6 hr
May 19, 8:48 PM CDTTornado WarningOUNJohnston27 min
May 19, 9:09 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray, Pontotoc51 min
May 19, 9:10 PM CDTRiver Flood WarningOUNCotton35 hr
May 19, 9:20 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole85 min
May 19, 9:24 PM CDTFlash Flood WarningOUNCarter, Johnston, Marshall3 hr
May 19, 9:25 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Marshall, Pontotoc80 min
May 19, 9:28 PM CDTTornado WarningOUNJohnston32 min
May 19, 9:43 PM CDTFlash Flood WarningOUNGarvin, Stephens3 hr
May 19, 9:43 PM CDTFlash Flood WarningOUNCotton3 hr
May 19, 9:44 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray, Pontotoc61 min
May 19, 9:57 PM CDTSpecial Weather StatementOUNJefferson33 min
May 19, 9:58 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc32 min
May 19, 10:12 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens48 min
May 19, 10:17 PM CDTTornado WarningOUNCarter, Jefferson28 min
May 19, 10:22 PM CDTTornado WarningOUNCoal38 min
May 19, 10:34 PM CDTFlash Flood WarningOUNBryan, Johnston, Marshall116 min
May 19, 10:34 PM CDTRiver Flood WarningOUNComanche, Cotton11 hr
May 19, 10:39 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Marshall, Pontotoc96 min
May 19, 10:39 PM CDTTornado WarningOUNCarter14 min
May 19, 10:51 PM CDTFlash Flood Warning EmergencyOUNCarter, Johnston, Murray3 hr
May 19, 10:55 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc35 min
May 19, 10:56 PM CDTRiver Flood WarningOUNHughes, Seminole58 hr
May 19, 10:58 PM CDTTornado WarningOUNMurray, Pontotoc20 min
May 19, 11:04 PM CDTFlash Flood WarningOUNGarvin, Pontotoc3 hr
May 19, 11:13 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole3 hr
May 19, 11:25 PM CDTTornado WarningOUNAtoka, Coal35 min
May 19, 11:28 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray3 hr
May 19, 11:29 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc34 min
May 19, 11:29 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc15 min
May 19, 11:42 PM CDTAreal Flood WarningOUNCarter, Comanche, Cotton, Jefferson, Stephens6 hr
May 19, 11:49 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall26 min
May 20, 12:08 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall82 min
May 20, 12:23 AM CDTTornado WarningOUNBryan37 min
May 20, 12:29 AM CDTAreal Flood WarningOUNGarvin, Stephens5 hr
May 20, 12:29 AM CDTFlash Flood WarningOUNBryan, Carter, Johnston, Marshall3 hr
May 20, 12:53 AM CDTTornado WarningOUNAtoka, Bryan12 min
May 20, 1:20 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston3 hr
May 20, 1:28 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan51 min
May 20, 1:42 AM CDTAreal Flood WarningOUNCarter, Garvin, Hughes, Murray, Pontotoc, Pottawatomie and 1 more4 hr
May 20, 1:50 AM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston3 hr
May 20, 2:11 AM CDTRiver Flood WarningOUNCarter, Garvin, Murray18 hr
May 20, 2:40 AM CDTAreal Flood WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more3 hr
May 20, 4:42 AM CDTAreal Flood WarningOUNAtoka, Bryan, Coal, Johnston3 hr
May 20, 5:40 AM CDTAreal Flood WarningOUNCarter, Comanche, Cotton, Garvin, Jefferson, Murray and 1 more9 hr
May 20, 5:43 AM CDTAreal Flood WarningOUNCoal, Hughes, Johnston, Marshall, Pontotoc, Pottawatomie and 1 more9 hr
May 20, 7:57 AM CDTAreal Flood WarningOUNAtoka, Bryan7 hr
May 20, 8:58 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray35 hr
May 20, 10:00 AM CDTRiver Flood WarningOUNBryan29 hr
May 20, 10:02 AM CDTRiver Flood WarningOUNAtoka5 days

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.